# SDR AALA201606019009

- Difficulty date: May 29, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 51,526 hours, 19,390 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Condition: Worn
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT NOSE GEAR DOOR LOOSE.  REPLACED FWD HINGE FITTING ON THE RT AFT NOSE GEAR DOOR IAW CMM 52-82-32-405-805-A01.
